# SDR DXTA200702324

- Difficulty date: July 8, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600425
- Aircraft time: 8,673 hours, 7,141 cycles
- Engine: Pwa JT15D5
- System (JASC): 2210 · Autopilot System
- Part: Vertical Gyro
- Part number: 7000622901
- Part serial: 97038198
- Condition: Faulty
- Location: Cockpit
- Part time: 8,363 hours, 6,291 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT MALFUNCTION - LEVEL AT 41000 MSL, THE AUTOPILOT AGGRESSIVELY PITCHED UP TO OVER 1000 FPM.   THE AUTOPILOT WAS DISCONNECTED.   AFTER 1 MINUTE, THE AUTOPILOT WAS RECONNECTED AND PROBLEM REOCURRED. REMOVED FAULTY LT SIDE PITOT STATIC PORT HOSE AND NR 1 VERTICAL GYRO (FAULTY) INSTALLED NEW HOSE AND REPAIRED VG.  PERFORMED PITOT STATIC SYSTEM LEAK TEST GOOD.  PERFORMED OPERATIONAL CHECK GOOD
